Pacific Journal of Mathematics

On Loewy length of rings.

V. P. Camillo and K. R. Fuller

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 347-354.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911603

Mathematical Reviews number (MathSciNet)
MR0389969

Zentralblatt MATH identifier
0298.16021

Subjects
Primary: 16A46

Citation

Camillo, V. P.; Fuller, K. R. On Loewy length of rings. Pacific J. Math. 53 (1974), no. 2, 347--354. https://projecteuclid.org/euclid.pjm/1102911603


Export citation

References

  • [1] H. Bass, Finitisticdimension and a homological generalization ofsemiprimary rings, Trans. Amer. Math. Soc, 95 (1960), 466-488.
  • [2] S. U. Chase and C. C. Faith, Quotient rings and direct products of fulllinear rings, Math. Z., 88 (1965), 250-264.
  • [3] N. Jacobson, Structureof Rings, Amer. Math. Soc. Coll. Pub., 1964, Providence, R. I.
  • [4] L. A. Koifman, Rings over which every module has a maximal submodule, Math. Notes of the Acad. of Sci. of the USSR, vol. 7, no. 3, (Mar.--April 1970).
  • [5] C. Nastasescu, Quelques remarques sur une classe d'anneaux,C. R. Acad. Sci. Paris, 270 (1 April, 1970).
  • [6] C. Nastasescu and N. Popescu, Anneaux semi-artinians,Bull. Soc. Math. France, 96 (1968), 357-368.
  • [7] B. L. Osofsky, Loewy length of perfect rings, Proc. Amer. Math. Soc, 20 (1971), 252-254.